# SDR AALA20021317

- Difficulty date: September 10, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND L2R CRACKED AT END FITTING.  REMOVED DAMAGED SECTION OF 2R.  INSTALLED SPLICE AND DOUBLER PER AARD 53-30-00-2.  (M)
